# SDR DALA2024051505224

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW STA Y=636 AND X=0 AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00679: CRACK ON INTERCOSTAL BTW STA Y=636 AND X=0 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1 REPAIR 1. (LP #0343135)
